| Model Number |
90185 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
| Date of Event |
04/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
Event or Problem Description
It was reported that thrombectomy procedure was performed for cardio embolic developed on the left m1-proximal.Pre procedure, the patient neurological assessment showed a thrombolysis in cerebral infarction (tici) score of 0 and mrs (modified rankin score) of 0.4 pass was performed by using the subject retriever and aspiration catheter (cat6).Then approximately 8 hours later, the sah (subarachnoid hemorrhage) was confirmed and cerebral hemorrhage (ph-2) was confirmed by ct (computerized tomography) on the next day.The procedure was completed with (tici) score of 2a and mrs score of 3.It was unknown if the medical treatment was administered to treat the patient¿s sah.No further information is available.
Additional Manufacturer Narrative
Based on the results of the dhr (device history record) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed the reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported 'patient intracranial hemorrhage' is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication will be assigned to this event.
Event or Problem Description